Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 128970, 8 pages
http://dx.doi.org/10.1155/2013/128970
Research Article

New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using Extended F-Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 23 September 2013; Accepted 4 December 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The F-expansion method is used to find traveling wave solutions to various wave equations. By giving more solutions of the general subequation, an extended F-expansion method is introduced by Emmanuel. In our work, a generalized KdV type equation of neglecting the highest-order infinitesimal term, which is an important water wave model, is discussed by using the extended F-expansion method. And when the parameters satisfy certain relations, some new exact solutions expressed by Jacobi elliptic function, hyperbolic function, and trigonometric function are obtained. The related results are enriched.